MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV RING 620RG31 DURAN ANCORE ANNULOPLASTY C; RING, ANNULOPLASTY

MEDTRONIC MEXICO S. DE R.L. DE CV RING 620RG31 DURAN ANCORE ANNULOPLASTY C; RING, ANNULOPLASTY
Model Number 620RG31
Medical Device Problem Code Perivalvular Leak (1457)
Health Effect - Clinical Code Valvular Insufficiency/ Regurgitation (4449)
Date of Event 01/15/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during the implant of this of this 31mm mitral annuloplasty ring, it was explanted and replaced with a mitral valve.The reason for the replacement was reported as endo leak.No additional adverse patient effects were reported.
 
Event or Problem Description
Additional information received reported the reason for the replacement was reported as moderate endo leak and residual regurgitation.It was reported that the annuloplasty device did not malfunction and was fully sutured and tested prior to removal.It was also reported that the patient did have pre-existing conditions that may have contributed to the event.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
Patient's weight, b5 and mfg.Site id and d3 updated.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
RING 620RG31 DURAN ANCORE ANNULOPLASTY C
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc CA 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc CA 22210
MX   22210
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key24314131
Report Number2025587-2026-00160
Device Sequence Number17535885
Product Code KRH
UDI-Device Identifier00643169793408
UDI-Public(01)00643169793408(17)260803
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K032810
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/03/2026
Device Model Number620RG31
Device Catalogue Number620RG31
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2026
Supplement Date Received by Manufacturer03/20/2026
Initial Report FDA Received Date02/11/2026
Supplement Report FDA Received Date04/01/2026
Date Device Manufactured08/04/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention; Hospitalization;
Patient Age78 YR
Patient SexMale
Patient Weight58 KG